# SDR DALA2025033102374

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 32,075 hours, 12,424 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION FOUND LAV SERVICE DOOR MISSING. FWD TO CDL 52-40-08 AND PLACARD. REPLACED MISSING TOILET SERVICE PANEL PER B737 AMM 52-49.
